View Full Version : Keto shed????

11-22-2009, 08:02 PM
Hey guys been on propecia a little over 10 months. Not great results but i thought i was holding ground for the most part. 2 months ago my doc gave me a script for 2% Keto shampoo. I have used it about 3-4 times a week since then. Well my hair has taken a turn for the worse in that time, esp the front 3rd. Now is it possible to shed from this crap, should i just stop using it? Or is it just that propecia isnt really working and im just still losing hairs? Any ideas?

11-24-2009, 03:55 PM
I tried Revita this past summer. I shed a lot. Even still. I used to shed small tiny curly hairs, now I'm shedding the long dark ones. :(

11-24-2009, 09:11 PM
yeah it sucks. I kinda think i may stop using it and just stay with the propecia? Any thoughts?

11-30-2009, 06:09 PM
heynow1234, i going to start using nizoral %1 and was just wondering if you are still shedding from the % 2

11-30-2009, 09:04 PM
hey man I really dont know, Ive only been using it allitle over two months, I have stopped using it 4 days a week and now use it 2. I dont know if my hair got worse because of it or if it just got worse for other reasons. I wish i could give you some solid info. If i were you I would use the Niz 1%, in all liklihood ull prob be fine. I dont know whats happening with my hiar! :confused: My advice to you would be just to not overdo it with the Niz!

12-01-2009, 12:56 PM
thanks heynow 1234. i will start using Niz % 1, but not over do it. Also, I would like to thank you on your reply regarding my question on the testicular pain when i first started using propecia. it went away after a week like you mentioned.

12-02-2009, 06:47 PM
not a prob glad i could help!